# SDR CALA9601370

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DENTS AND LIGHTNING STRIKE IN FUSELAGE SKIN APPROXIMATELY FOUR FEET FORWARD OF WING SCAN LIGHT ON LT SIDE 610 WL LONGERON 16L.  THE AREA WAS CLEANED AND THE DENTS WERE FOUND WITHIN LIMITS PER SRM 53-00-01, DETAIL III.  THE LIGHTNING STRIKE HOLE WAS REPAIRED PER ECRA 5330-0235 AND SRM 53-00-01, PAGE 220, ITEM 3.  A DIP WAS ISSUED TO INSPECT BLIND RIVET REPAIR AT 2500 FLIGHT CYCLE INTERVALS AND TO REPLACE WITH SOLID RIVET WITHIN 12,000 FLIGHT HOURS.  A PERMANENT REPAIR WAS INSTALLED SEP 28, 1996 IAW SRM 53-00-01, FIGURE 203, PAGES 206 TO 208 AND THE DIP WAS CLOSED.
